Curriculum Vitae

Publication List

Recent papers:






P. Hung, J. Keller, M.-T. Wang

Linear stability of Schwarzschild spacetime: the Cauchy problem of metric coefficients




P. Guan, J. Li, M.-T. Wang

A volume preserving flow and the isoperimetric problem in warped product spaces




P.-N. Chen, M.-T. Wang, S.-T. Yau

Quasi-local mass at the null infinity of the Vaidya spacetime


to appear in Harvard CMSA Proceedings


M.-T. Wang

Energy, momentum, and center of mass in general relativity


to appear in Surveys in differential geometry


C.-J. Tsai and M.-T. Wang

The stability of the mean curvature flow in manifolds of special holonomy


to appear in J. Differential Geom.


P.-N. Chen, M.-T. Wang,  Y.-K. Wang, and S.-T. Yau

Quasi-local energy with respect to a static spacetime




K. Smoczyk, M.-P. Tsui, M.-T. Wang

Generalized Lagrangian mean curvature flows: the cotangent bundle case


to appear in J. Reine Angew. Math.


P.-N. Chen, M.-T. Wang, S.-T. Yau

Quasi-local energy in presence of gravitational radiation


Int. J. Mod. Phys. D 25, 164501 (2016)


P.-N. Chen, M.-T. Wang, S.-T. Yau

Quasi-local energy with respect to de Sitter/Anti-de Sitter reference




M.-T. Wang

Four lectures on quasi-local mass


Montpellier lecture notes.  Not intended for publication


P.-N. Chen, M.-T. Wang, S.-T. Yau

Evaluating small sphere limit of the Wang-Yau quasi-local energy


to appear in Comm. Math. Phys.


P.-N. Chen, P.-K. Hung,  M.-T. Wang,  and S.-T. Yau

The rest mass of an asymptotically anti-de-Sitter spacetime


to appear in  Ann. Henri Poincare


P.-N. Chen and M.-T. Wang

Rigidity and minimizing properties of quasi-local mass


Surveys in differential geometry 2014. Regularity and evolution of nonlinear equations, 49--61, Surv. Differ. Geom., 19, Int. Press, Somerville, MA, 2015


P.-N. Chen and M.-T. Wang

Conserved quantities of harmonic asymptotic initial data sets


Surveys in differential geometry 2015. One hundred years of general relativity, 227--248, Surv. Differ. Geom., 20, Int. Press, Boston, MA, 2015


M.-T. Wang, Ye-Kai Wang, Xiangwen Zhang

Minkowski formula and Alexandrov theorems in spacetime


to appear in J. Differential Geom


P.-N. Chen, M.-T. Wang, S.-T. Yau

Conserved quantities on asymptotically hyperbolic initial data sets


to appear in Adv. Theor. Math. Phys.


P.-K. Hung and M.-T. Wang

Inverse mean curvature flows in the hyperbolic 3-space revisited


Calc. Var. Partial Differential Equations, 54 (2015), no. 1, 119--126


M.-T. Wang

Constructing soliton solutions of geometric flows by separation

of variables


Contribution to a special issue in the Bulletin of  Institute of Mathematics, Academia Sinica


K. Smoczyk, M.-P. Tsui, M.-T. Wang

Curvature decay estimates of graphical mean curvature flow in higher co-dimensions


Trans. Amer. Math. Soc. 368 (2016) 7763-7775


P.-N. Chen, L.-H. Huang, M.-T. Wang S.-T. Yau

On the validity of the definition of angular momentum in general relativity


 Ann. Henri Poincare 17 (2016), no. 2, 253--270


P.-N. Chen, M.-T. Wang, S.-T. Yau

Quasilocal angular momentum and center of mass in general relativity


 Adv. Theor. Math. Phys. 20, no. 4 (2016), 671--682


P. N. Chen, M.-T. Wang S.-T. Yau

Conserved quantities in general relativity: from the quasi-local level to spatial infinity


 Comm. Math. Phys. 338 (2015), no. 1, 31--80


P.-N. Chen, M.-T. Wang ,Y.-K. Wang

Rigidity of time-flat surfaces in the Minkowski spacetime


 Math. Res. Lett. 21 (2014), no. 6, 1227--1240


S. Brendle, M.-T. Wang

A Gibbons-Penrose inequality for surfaces in Schwarzschild spacetime


Comm. Math. Phys. 330 (2014), no. 1, 33--43


P. Chen, M.-T. Wang, S.-T. Yau

Minimizing properties of critical points of quasi-local energy


Comm. Math. Phys. 329 (2014), no. 3, 919--935


M.-T. Wang

Quasilocal mass and surface Hamiltonian in space-time",


Proceedings of International Congress of Mathematical Physics


S. Brendle, P.-K. Hung, M.-T. Wang

Minkowski type inequality for hypersurfaces in the Anti-deSitter-Schwarzschild manifold


 Comm. Pure Appl. Math. 69 (2016), no. 1, 124--144


M.-T. Wang

Constraints on total conserved quantities in general relativity


Proceedings of JRGR 21


M.-T. Wang

Mean curvature flows and isotopy problems


Survey in Differential Geometry, Geometry and topology, 227–235, Surv. Differ. Geom., 18, Int. Press, Somerville, MA, 2013


M.-T. Wang

Quasilocal mass from a mathematical perspective


Proceedings of Fifth International Congress of Chinese Mathematicians


M.-T. Wang

Some recent developments in Lagrangian mean curvature flows


Surveys in differential geometry. Vol. XII. Geometric flows, 333-347


M.-T. Wang

Lectures on mean curvature flows in higher codimensions


Handbook of geometric analysis. No. 1, 525-543, Adv. Lect. Math. 


M.-T. Wang

Gravitational energy seen by quasilocal observers


Classical Quantum Gravity 28 (2011), no. 11, 114011, 9 pp.


L.-H. Huang, R. Schoen, M.-T. Wang

Specifying angular momentum and center of mass for vacuum initial data sets


Comm. Math. Phys. 306 (2011), no.3, 785-803


O. Munteanu, M.-T. Wang

The curvature of gradient Ricci solitons


Math. Res. Lett. 18 (2011), no. 6, 1051–1069.


P. Chen, M.-T. Wang ,S.-T. Yau

Evaluating quasilocal energy and solving optimal embedding equation at null infinity


Comm. Math. Phys. 308 (2011), no.3, 845-863


A. Futaki, M.-T. Wang

Constructing K\"ahler-Ricci solitons from Sasaki-Einstein manifolds


Asian J. Math. 15 (2011) no.1, 33-52.


K. Smoczyk, M.-T. Wang

Generalized Lagrangian mean curvature flows in symplectic manifolds


Asian J. Math. 15 (2011) no.1, 129-140.


I. Medos, M.-T. Wang

Deforming symplectomorphisms of complex projective spaces by the mean curvature flow


J. Differential Geom. 87 (2011), no. 2, 309-342


M.-T. Wang, S.-T. Yau

Limit of quasilocal mass at spatial infinity


Comm. Math. Phys. 296 (2010), no.1, 271-283


Y.-I. Lee, M.-T. Wang

Hamiltonian stationary cones and self-similar solutions in higher dimension


Trans. Amer. Math. Soc. 362 (2010) 1491-1503.


M.-T. Wang ,S.-T. Yau

Quasilocal mass in general relativity


Phys. Rev. Lett. 102 (2009), no. 2, no. 021101, 4 pp.


M.-T. Wang ,S.-T. Yau

Isometric embeddings into the Minkowski space and new quasi-local mass


Comm. Math. Phys. 288 (2009), no. 3, 919-942. 


Y.-I. Lee, M.-T. Wang

Hamiltonian stationary shrinkers and expanders for Lagrangian mean curvature flows


J. Differential Geom. 83(2009), no. 1, 27-42.